Publications

Publications

by Haase, Christian and Paffenholz, Andreas
Reference:
Quadratic Gröbner bases for smooth $3\times3$ transportation polytopes (Haase, Christian and Paffenholz, Andreas), In J. Algebraic Combin., volume 30, 2009.
Bibtex Entry:
@Article{MR2563137,
  Title =	 {{Q}uadratic {G}r\"obner bases for smooth
                  {$3\times3$} transportation polytopes},
  Author =	 {Haase, Christian and Paffenholz, Andreas},
  Year =	 2009,
  Doi =		 {10.1007/s10801-009-0173-4},
  Eprint =	 {math/0607194},
  Eprintclass =	 {math.CO},
  Eprinttype =	 {arxiv},
  ISSN =	 {0925-9899},
  Number =	 4,
  Pages =	 {477--489},
  Volume =	 30,
  Fjournal =	 {Journal of Algebraic Combinatorics. An International
                  Journal},
  Journal =	 {J. Algebraic Combin.},
  Mrclass =	 {13P10 (52B99)},
  Mrnumber =	 {2563137 (2010k:13044)},
  Mrreviewer =	 {G{\'a}bor Hetyei},
}
Last change: 19.11.2019 09:41.